Alert archive / Iowa / Winter Storm Watches in 2021

Winter Storm Watch 5, NWS Des Moines, IA

March 13, 202123 counties in Iowa

NWS Des Moines, IA issued this winter storm watch at Mar 13, 2021, 3:08 AM CST for 23 counties in Iowa. It took effect at Mar 15, 2021, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 13, 2021, 3:08 AM CST (09:08 UTC)
In effect from
Mar 15, 2021, 1:00 AM CDT
Expired
Mar 14, 2021, 4:02 AM CDT
In force
Issued by
NWS Des Moines, IA
All 23 counties

Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2021-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2021-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WWUS43 KDMX 130908
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
308 AM CST Sat Mar 13 2021

...Moderate to Heavy Snow to Impact Parts of Northern Iowa Sunday
Evening into Monday...

.A strong early spring storm system will impact Iowa Sunday and
Monday. What begins as rain on Sunday will transition to snow
Sunday evening with snow continuing through midday Monday.
Most snow accumulation will occur along and north of interstate 
80 with moderate to heavy snow accumulations possible across the
watch area. The heaviest snow will fall between midnight and noon
Monday, likely impacting the Monday morning commute.

IAZ004>007-015>017-023>028-035>039-049-050-131715-
/O.NEW.KDMX.WS.A.0005.210315T0300Z-210315T1800Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Webster-
Hamilton-Hardin-Grundy-Black Hawk-Marshall-Tama-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Fort Dodge, Webster City, Iowa Falls, Eldora, 
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, 
Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart,
and Gladbrook
308 AM CST Sat Mar 13 2021

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 5 to 7 
  inches possible.

* WHERE...Portions of northern Iowa.

* WHEN...From Sunday evening through Monday afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

Hagenhoff
4 follow-up statements
869 
WWUS43 KDMX 131713
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
1113 AM CST Sat Mar 13 2021

...Moderate to Heavy Snow to Impact Parts of Northern Iowa Sunday
Evening into Monday...

.A strong early spring storm system will impact Iowa Sunday and
Monday. What begins as rain on Sunday will transition to snow
Sunday evening with snow continuing through midday Monday. Most
snow accumulation will occur along and north of Interstate 80 
with moderate to heavy snow accumulations possible across the 
watch area. The heaviest snow will fall between midnight and noon 
Monday, likely impacting the Monday morning commute.

IAZ004>007-015>017-023>028-035>039-049-050-140115-
/O.CON.KDMX.WS.A.0005.210315T0300Z-210315T1800Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Webster-
Hamilton-Hardin-Grundy-Black Hawk-Marshall-Tama-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Fort Dodge, Webster City, Iowa Falls, Eldora, 
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, 
Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart,
and Gladbrook
1113 AM CST Sat Mar 13 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 5 to 7 
  inches possible.

* WHERE...Portions of northern Iowa.

* WHEN...From Sunday evening through Monday afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning commute.

* ADDITIONAL DETAILS...Strong winds from the east may cause
  blowing snow, especially Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

Ansorge
819 
WWUS43 KDMX 132107
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
307 PM CST Sat Mar 13 2021

...Early Spring Storm to Bring Moderate to Heavy Snow to Northern
Iowa Sunday Evening into Monday...

.A strong early spring storm system will impact Iowa Sunday into
Monday. What begins as rain on Sunday or early Sunday evening 
will transition to snow Sunday night with snow continuing through
midday Monday. A majority of the snow accumulation will be north
of Interstate 80, but could be as far south as around Highway 92.
Over northern Iowa is where snow accumulations will top 4 inches
with areas along portions of the Iowa/Minnesota border around 8
inches. The heaviest snow will fall between midnight and noon 
Monday, likely impacting the Monday morning commute, with snow
rates over an inch per hour in some places.

IAZ034-047-048-140515-
/O.EXB.KDMX.WS.A.0005.210315T0600Z-210315T2300Z/
Calhoun-Boone-Story-
Including the cities of Rockwell City, Manson, Lake City, 
Pomeroy, Boone, and Ames
307 PM CST Sat Mar 13 2021

...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 3 to 5 
  inches possible. Winds could gust as high as 35 mph.

* WHERE...Portions of northern into central Iowa.

* WHEN...From late Sunday night through Monday afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning commute.

* ADDITIONAL DETAILS...Strong winds from the east may cause 
  blowing snow, especially Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$

IAZ004>007-015>017-023>028-035>039-049-050-140515-
/O.EXT.KDMX.WS.A.0005.210315T0600Z-210315T2300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Webster-
Hamilton-Hardin-Grundy-Black Hawk-Marshall-Tama-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Fort Dodge, Webster City, Iowa Falls, Eldora, 
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, 
Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart,
and Gladbrook
307 PM CST Sat Mar 13 2021

...WINTER STORM WATCH NOW IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 7
  inches with isolated higher amounts possible near the Iowa
  Minnesota border. Winds could gust as high as 35 mph.

* WHERE...Portions of northern into central Iowa.

* WHEN...From late Sunday night through Monday afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning commute.

* ADDITIONAL DETAILS...Strong winds from the east may cause 
  blowing snow, especially Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

Ansorge
803 
WWUS43 KDMX 140213
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
813 PM CST Sat Mar 13 2021

...Early Spring Storm to Bring Moderate to Heavy Snow to Northern
Iowa Sunday Evening into Monday...

.A strong early spring storm system will impact Iowa Sunday into
Monday. What begins as rain on Sunday or early Sunday evening
will transition to snow Sunday night with snow continuing through
midday Monday. A majority of the snow accumulation will be north
of Interstate 80, but could be as far south as around Highway 92.
Over northern Iowa is where snow accumulations will top 4 inches
with areas along portions of the Iowa/Minnesota border around
8 inches. The heaviest snow will fall between midnight and noon
Monday, likely impacting the Monday morning commute, with snow
rates over an inch per hour in some places.

IAZ004>007-015>017-023>028-034>039-047>050-141015-
/O.CON.KDMX.WS.A.0005.210315T0600Z-210315T2300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Calhoun-Webster-
Hamilton-Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Boone, Ames, Marshalltown, Tama, Toledo, Traer, 
Dysart, and Gladbrook
813 PM CST Sat Mar 13 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 7 
  inches with isolated higher amounts possible near the Iowa 
  Minnesota border. Winds could gust as high as 35 mph.

* WHERE...Portions of northern into central Iowa.

* WHEN...From late Sunday night through Monday afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Monday morning commute.

* ADDITIONAL DETAILS...Strong winds from the east may cause 
  blowing snow, especially Sunday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
060 
WWUS43 KDMX 140902
WSWDMX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Des Moines IA
402 AM CDT Sun Mar 14 2021

...Early Spring Storm to Bring Moderate to Heavy Snow to Northern
Iowa Sunday Evening into Monday...

.A strong early spring storm system will impact Iowa today into 
Monday. Rain expanding across the area today will transition to 
snow today night with snow continuing through midday Monday. A 
majority of the snow accumulation will be north of Interstate 80, 
but could be as far south as around Highway 92. Northern Iowa will
see snow accumulations top 4 inches with areas along portions of 
the Iowa/Minnesota border around 8 inches. The heaviest snow will 
fall between midnight and noon Monday, likely impacting the Monday
morning commute, with snow rates over an inch per hour in some 
places.

IAZ004>007-015>017-023>027-141715-
/O.UPG.KDMX.WS.A.0005.210315T0600Z-210315T2300Z/
/O.NEW.KDMX.WS.W.0005.210315T0600Z-210315T2100Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
and Dumont
402 AM CDT Sun Mar 14 2021

...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM CDT MONDAY...

* WHAT...Heavy wet snow expected. Total snow accumulations of 5 to
  7 inches. Winds could gust as high as 35 mph.

* WHERE...Portions of northern Iowa.

* WHEN...From 1 AM to 4 PM CDT Monday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IAZ028-034>039-047>050-141715-
/O.UPG.KDMX.WS.A.0005.210315T0600Z-210315T2300Z/
/O.NEW.KDMX.WW.Y.0013.210315T0600Z-210315T2100Z/
Bremer-Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Boone-
Story-Marshall-Tama-
Including the cities of Waverly, Rockwell City, Manson, 
Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora,
Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, 
Waterloo, Cedar Falls, Boone, Ames, Marshalltown, Tama, Toledo, 
Traer, Dysart, and Gladbrook
402 AM CDT Sun Mar 14 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT
MONDAY...

* WHAT...Wet snow expected. Total snow accumulations of 3 to 5
  inches. Winds could gust as high as 35 mph.

* WHERE...Portions of central Iowa.

* WHEN...From 1 AM to 4 PM CDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IAZ033-044>046-057>062-141715-
/O.NEW.KDMX.WW.Y.0013.210315T0600Z-210315T2100Z/
Sac-Crawford-Carroll-Greene-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-
Including the cities of Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Denison, Carroll, Jefferson, Audubon, Exira, 
Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, 
Des Moines, Newton, and Grinnell
402 AM CDT Sun Mar 14 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT
MONDAY...

* WHAT...Wet snow expected. Total snow accumulations of 2 to 4 
  inches. Winds could gust as high as 35 mph.

* WHERE...Portions of central Iowa.

* WHEN...From 1 AM to 4 PM CDT Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

Hagenhoff

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this winter storm watch went out at Mar 12, 11:33 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Mar 12, 11:33 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1133 PM CST Fri Mar 12 2021

...Updated for 06Z Aviation...

.DISCUSSION.../Tonight through Friday/
Issued at 249 PM CST Fri Mar 12 2021

Forecast highlights:
-Rain/Snow Chances and becoming windy Sunday into Monday
-Another system possible Thursday

Tonight into Saturday Night...strong surface high pressure
continue to provide dry conditions and light winds into
tomorrow. There is a weak system to pass across Missouri this
evening and some light rain may trickle into the far southern part
of Iowa. However, with the decent amount of dry air entrainment,
high confidence in very low amounts.

Sunday into Monday...This period was the main focus of the
forecast with the strong low pressure system pushing across the
region. As typical, the track of the surface low will have a grave
impact on snow potential and snow amounts across the forecast
area Sunday night into Monday. The most significant change was a
bit more accumulating snow further south and have mention as far
south as the Interstate 80 corridor to include the Des Moines
Metro. Certainly light accumulations, but looks to occur during
the Monday morning commute and may result in some travel impacts.

Soundings suggest mainly rain for much of the day Sunday before
the CAA begins to alter the soundings and switch to snow by the
evening hours across northern Iowa. Still, soundings remain near
the 0C isotherm with the onset until the colder air filters into
the state early Monday morning. Thus, the sticky, wet consistency
is likely across the north late Sunday afternoon and into the
evening hours. The NAM/GFS suggest a weak mid-level warm layer
(maybe +0.5C) b/t 800-850mb but low confidence with much sleet
mentioned as this may not be warm enough to melt the snow falling
through this layer. Plenty of forcing within the dendritic layer
Sunday night into Monday across northern Iowa and expect to see
the primary precipitation type to be snow with 100 percent ice
introduction. Looks to be yet another fairly sharp gradient of
heavy snow to no snow accumulation. There is uncertainty on the
interaction of the warmer ground and falling snow and how that
will impact snow accumulations. Likely to melt with the onset but
should see some decent snowfall rates past 03-06z Monday over
northern Iowa into Monday morning that should overcome the warmer
surface. The other issue is with the strong winds atop the mixed
layer Sunday night into Monday. These look to be out of the east
at about 30 knots and certainly with the falling snow will lead to
visibility issues. Thus, confidence in growing in a winter
headline for northern Iowa late Sunday night into Monday.

The main surface low gradually shifts east while the 500mb low
begins to pull apart and separate late Monday. There will be some
lingering snow across north to northeast portions of the forecast
area through 00z Tuesday. There is a decent amount of upper level
forcing tracking across Missouri and far southern Iowa late in the
evening Monday as the main surface low pushes through Missouri.
Might have some addition rain chances across the south during
Monday night.

Tuesday through Friday...Another upper level low pressure ejects
out of the southern Rockies Wednesday and looks to push through
the Midwest by Thursday. The GFS/ECMWF are actually in decent
agreement with the upper low tracking and timing across Missouri
late Wednesday into Thursday. The ECMWF is more bullish with the
winds and QPF while the GFS plays the surface high over Ontario
much stronger in bringing in dry air into the state. Certainly
central to southern Iowa will need to be monitored for
precipitation type, but it is trending toward a bit more snow
potential.

&&

.AVIATION.../For the 06Z TAFS through 06Z Saturday night/
Issued at 1128 PM CST Fri Mar 12 2021

VFR conditions to prevail through the TAF period. E/SE winds will
be light through much of tomorrow increasing towards the end of
the period.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Podrazik
AVIATION...KCM/Cogil
Hazardous weather outlook, Mar 12, 3:20 PM CST, 11 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
320 PM CST Fri Mar 12 2021

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-132130-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
320 PM CST Fri Mar 12 2021

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Winds will become gusty Sunday afternoon. Sunday night into Monday
morning, rain transitions to snow. Accumulating snow may result in
travel issues Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed.

Krull

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:09 PM CSTWind AdvisoryDMXAdair, Adams, Audubon, Carroll, Cass, Crawford and 5 more27 hr

Nearby

Winter Storm Watches in Iowa, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.